Alert archive / Utah / High Wind Warnings in 2009

High Wind Warning 6, NWS Salt Lake City, UT

October 27, 2009

NWS Salt Lake City, UT issued this high wind warning at Oct 27, 2009, 3:44 AM MDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2009, 3:44 AM MDT (09:44 UTC)
Expired
Oct 27, 2009, 8:32 PM MDT
In force
17 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 270944
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
344 AM MDT TUE OCT 27 2009

...STRONG NORTH WINDS EXPECTED TODAY...

.A COLD FRONT WILL QUICKLY MOVE ACROSS UTAH THROUGH EARLY THIS
AFTERNOON. STRONG NORTH WINDS WILL DEVELOP BEHIND THIS FRONT AS
IT CROSSES THE VALLEYS OF WESTERN UTAH. THESE WINDS WILL PERSIST
THROUGHOUT THE AFTERNOON AND EVENING BEFORE DIMINISHING LATE.

UTZ005-271800-
/O.UPG.KSLC.WI.Y.0023.091027T1000Z-091028T0600Z/
/O.NEW.KSLC.HW.W.0006.091027T0944Z-091028T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
344 AM MDT TUE OCT 27 2009

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
WIND ADVISORY IS NO LONGER IN EFFECT.

THIS HIGH WIND WARNING IS FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS.

GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 60
MPH...WILL CONTINUE TO DEVELOP THIS MORNING ACROSS THE GREAT SALT
LAKE DESERT...AND BECOME THE STRONGEST DURING THE AFTERNOON
HOURS. AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80
CORRIDOR ALONG WITH AREAS NEAR SNOWVILLE...WENDOVER AND DUGWAY.
THESE WINDS WILL CONTINUE THROUGHOUT THE EVENING BEFORE
DIMINISHING BY MIDNIGHT.

MOTORISTS ALONG INTERSTATE 80...AS WELL AS OTHER EAST-WEST
ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ019-271800-
/O.UPG.KSLC.HW.A.0003.091027T1800Z-091028T1200Z/
/O.NEW.KSLC.HW.W.0006.091027T1800Z-091028T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
344 AM MDT TUE OCT 27 2009

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

THIS HIGH WIND WARNING IS FOR UTAHS DIXIE INCLUDING ZION NATIONAL
PARK.

STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE
EXPECTED ACROSS UTAHS DIXIE THIS AFTERNOON THROUGH TONIGHT. THE
STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF
WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY
WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ004-015-271800-
/O.CON.KSLC.WI.Y.0023.091027T1300Z-091028T0600Z/
SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-
344 AM MDT TUE OCT 27 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT.

GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF
50 MPH...WILL DEVELOP EARLY TUESDAY MORNING ACROSS THE SOUTHERN
WASATCH FRONT...AS WELL AS ACROSS MUCH OF WEST CENTRAL UTAH.
AREAS IMPACTED INCLUDE NORTHERN UTAH COUNTY INCLUDING ALPINE...
HIGHLAND AND LEHI...AS WELL AS AREAS NEAR DELTA IN WEST CENTRAL
UTAH. THESE WINDS WILL CONTINUE INTO THIS EVENING BEFORE
DIMINISHING BY MIDNIGHT. TRAVEL MAY BE IMPACTED ALONG INTERSTATE
15.

MOTORISTS ALONG HIGHWAY 6...AS WELL AS OTHER EAST-WEST ORIENTED
ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ016-271800-
/O.CON.KSLC.WI.Y.0023.091027T1600Z-091028T0600Z/
SOUTHWEST UTAH-
344 AM MDT TUE OCT 27 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT. 

GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF
50 MPH...WILL DEVELOP LATE TUESDAY MORNING ACROSS SOUTHWEST UTAH.
AREAS IMPACTED INCLUDE LOCATIONS NEAR MILFORD AND CEDAR CITY.
THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO
TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. TRAVEL MAY BE
IMPACTED ALONG INTERSTATE 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 
WWUS75 KSLC 271832
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1232 PM MDT TUE OCT 27 2009

UTZ005-280030-
/O.CON.KSLC.HW.W.0006.000000T0000Z-091028T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
1232 PM MDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

THIS HIGH WIND WARNING IS FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS.

GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH STRONGER GUSTS...WILL
CONTINUE ACROSS THE GREAT SALT LAKE DESERT THROUGH THE AFTERNOON.
THE WINDS WILL GRADUALLY TAPER OFF THIS EVENING.

AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR
ALONG WITH AREAS NEAR SNOWVILLE AND DUGWAY. MOTORISTS ALONG
INTERSTATE 80...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS
SHOULD BE PREPARED FOR STRONG CROSSWINDS.

&&

$$

UTZ019-280030-
/O.CON.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
1232 PM MDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 

THIS HIGH WIND WARNING IS FOR THE LOWER ELEVATIONS OF WASHINGTON
COUNTY. 

STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE
EXPECTED ACROSS UTAHS DIXIE THIS AFTERNOON THROUGH TONIGHT. THE
STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF
WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY
WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ004-015-280030-
/O.CON.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/
SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-
1232 PM MDT TUE OCT 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE SOUTHERN WASATCH FRONT AND WEST CENTRAL
UTAH.

GUSTY NORTH WINDS WILL CONTINUE INTO THIS EVENING BEFORE
DIMINISHING BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT...ESPECIALLY ALONG EAST WEST ROUTES SUCH AS
HIGHWAY 6. 

&&

$$

UTZ016-280030-
/O.CON.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/
SOUTHWEST UTAH-
1232 PM MDT TUE OCT 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR SOUTHWEST UTAH.

GUSTY NORTH WINDS WILL CONTINUE INTO THIS EVENING BEFORE
DIMINISHING BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 272111
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
311 PM MDT TUE OCT 27 2009

UTZ005-272215-
/O.CAN.KSLC.HW.W.0006.000000T0000Z-091028T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
311 PM MDT TUE OCT 27 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING...WHICH WAS IN EFFECT FOR THE GREAT SALT LAKE
DESERT AND MOUNTAINS OF NORTHWEST UTAH.

SEVERE WINDS ARE NO LONGER EXPECTED ACROSS NORTHWEST UTAH THIS
AFTERNOON AND EVENING. HOWEVER...NORTH WINDS OF 20 TO 30 MPH WITH
OCCASIONAL GUSTS NEAR 45 MPH WILL REMAIN POSSIBLE. MOTORISTS ALONG
INTERSTATE 80 AND OTHER EAST WEST ORIENTED ROADWAYS SHOULD BE
PREPARED FOR GUSTY CROSSWINDS. 

$$

UTZ004-015-016-272215-
/O.CAN.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/
SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-SOUTHWEST UTAH-
311 PM MDT TUE OCT 27 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY...WHICH WAS IN EFFECT FOR THE SOUTHERN WASATCH
FRONT...WEST CENTRAL AND SOUTHWEST UTAH. BREEZY NORTH WINDS OF 15
TO 25 MPH...WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH WILL REMAIN
POSSIBLE THROUGH THE EVENING.



$$

UTZ019-280600-
/O.CON.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
311 PM MDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 

THIS HIGH WIND WARNING IS FOR THE LOWER ELEVATIONS OF WASHINGTON
COUNTY.

STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE
EXPECTED TO DEVELOP ACROSS UTAHS DIXIE THIS EVENING...AND PERSIST
THROUGH TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE
GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO
DIMINISH BY WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG
INTERSTATE 15.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 280232
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
832 PM MDT TUE OCT 27 2009

UTZ019-280345-
/O.CAN.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
832 PM MDT TUE OCT 27 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING...WHICH WAS IN EFFECT FOR WASHINGTON COUNTY. THE
THREAT FOR DAMAGING WINDS HAS PASSED. BREEZY CONDITIONS WILL
PREVAIL ACROSS WASHINGTON COUNTY OVERNIGHT WITH OCCASIONAL WIND
GUSTS IN EXCESS OF 40 MPH.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Oct 26, 9:00 PM MDT, 6 hours 44 minutes earlier.

Area forecast discussion, Oct 26, 9:00 PM MDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
900 PM MDT MON OCT 26 2009

.SYNOPSIS...A STRONG AND VERY COLD STORM SYSTEM WILL STRENGTHEN AS
IT MOVES THROUGH THE GREAT BASIN TONIGHT THROUGH TUESDAY. COLD AND
UNSTABLE AIR WILL REMAIN OVER THE REGION THROUGH THE MIDDLE PART OF
THE WEEK.

&&

.DISCUSSION...SHORTWAVE TROUGH EVIDENT IN WV IMAGERY DIGGING THROUGH
THE PACIFIC NORTHWEST WITH ASSOCIATED SURFACE FRONT STRETCHING
ACROSS CENTRAL ID. AHEAD OF THIS FRONT SURFACE PRESSURE FALLS
CONTINUE TO INCREASE ACROSS NORTHERN UT...AND AS SUCH EXPECT
PRE-FRONTAL SOUTH WINDS TO CONTINUE TO INCREASE THROUGH THE
REMAINDER OF THE EVENING/OVERNIGHT HOURS.

00Z NAM PRETTY MUCH IN LINE WITH GOING FORECAST PUSHING SURFACE
FRONT INTO NORTHERN UT LATE TONIGHT...THEN INTO THE WASATCH FRONT
JUST BEFORE SUNRISE TUESDAY WITH THE MAIN PRECIP BAND LAGGING BEHIND
BY AN HOUR OR TWO. AS COLD AIR QUICKLY RUSHES INTO NORTHERN UT
PRECIP TYPE SHOULD QUICKLY CHANGEOVER TO SNOW EVEN ALONG THE VALLEY
FLOORS OF THE WASATCH FRONT. ROAD SURFACE TEMPERATURES REMAIN QUITE
WARM AND THUS DO NOT ANTICIPATE A MAJOR IMPACT ON THE COMMUTE AT
THIS POINT. FRONT EXPECTED TO RACE SOUTHWARD THROUGH CENTRAL AND
SOUTHERN UT DURING THE LATE MORNING THROUGH AFTERNOON. TIGHT SURFACE
GRADIENT AND STRONG MOMENTUM ALOFT SHOULD YIELD SOLID WIND ADVISORY
CONDITIONS ACROSS MUCH OF WESTERN UT WITHIN THE POST FRONTAL
ENVIRONMENT THROUGH TUESDAY EVENING. OVERALL GOING HEADLINES AND
FORECAST SNOW AMOUNTS LOOK IN GOOD SHAPE THROUGH TUESDAY.

AS SHORTWAVE CLOSES OFF AND SINKS SOUTH INTO AZ LATE TUESDAY INTO
WEDNESDAY...WRAP AROUND MOISTURE EXPECTED TO SPREAD ACROSS NORTHERN
UT...WHICH SHOULD BRING ANOTHER ROUND OF SNOWFALL TO NORTHERN UT
TUESDAY NIGHT. THIS IN ADDITION TO A FAVORABLE THERMODYNAMIC PROFILE
FOR LAKE EFFECT/ENHANCED SNOWFALL MAY BRING ADDITIONAL ACCUMULATIONS
TO NORTHERN UT...ESPECIALLY AREAS DOWNWIND FROM THE GSL. LATER
SHIFTS MAY NEED TO BUMP POPS DURING THIS PERIOD IF THIS TREND
CONTINUES IN MODELS.

&&

.AVIATION...SOUTH WINDS WILL CONTINUE TO INCREASE OVERNIGHT AT KSLC
UNTIL THE ARRIVAL OF A COLD FRONT DURING THE 12-13Z TIMEFRAME. WINDS
WILL SHIFT TO THE NORTHWEST AND INCREASE DRAMATICALLY WITH FRONTAL
PASSAGE. SNOW IS EXPECTED TO ARRIVE AT THE TERMINAL BY 15Z...WITH
CEILINGS/VISIBILITIES GENERALLY IN THE IFR CATEGORY BETWEEN 13-17Z.
PRECIP WILL TURN SHOWERY WITH CEILINGS GENERALLY BELOW 4KFT FROM
MID-MORNING THROUGH THE AFTERNOON ON TUESDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING FROM 6 AM TUESDAY TO 11 PM WEDNESDAY FOR
     UTZ008-UTZ009-UTZ010-UTZ517.

     WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 4 PM TUESDAY FOR
     UTZ001-UTZ002-UTZ003-UTZ004-UTZ006-UTZ007-UTZ015.

     WIND ADVISORY FROM 7 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR UTZ004-
     UTZ015.

     WINTER WEATHER ADVISORY FROM NOON TUESDAY TO 11 PM WEDNESDAY FOR
     UTZ518.

     WIND ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR UTZ005.

     WIND ADVISORY FROM 10 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR
     UTZ016.

     HIGH WIND WATCH FROM NOON TUESDAY TO 6 AM WEDNESDAY FOR UTZ019.

WY...WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 4 PM TUESDAY FOR
     WYZ021.

&&

SEAMAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Oct 26, 10:14 PM MDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1014 PM MDT MON OCT 26 2009

UTZ001>016-019>021-517-518-WYZ021-271200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1014 PM MDT MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

A SHARP COLD FRONT WILL MOVE INTO NORTHERN UTAH BY LATE TONIGHT.
VALLEY RAIN...WITH ACCUMULATING SNOW ABOVE 6000 FEET ARE EXPECTED
TO DEVELOP BY DAWN ALONG THE IDAHO BORDER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN AND IMPACT
UTAH AND SOUTHWEST WYOMING BEGINNING LATE TONIGHT AND LASTING
THROUGH MID WEEK. A COLD FRONT WILL PUSH SOUTHEAST ACROSS
UTAH THROUGH TUESDAY AFTERNOON. A PERIOD OF INTENSE PRECIPITATION
CAN BE EXPECTED BEHIND THE COLD FRONT...WITH SNOW LEVELS LOWERING
TO THE VALLEY FLOORS ACROSS NORTHERN AND CENTRAL UTAH.

ACCUMULATING SNOWFALL WILL BE POSSIBLE ACROSS MUCH OF NORTHERN
AND CENTRAL UTAH...AS WELL AS PORTIONS OF SOUTHERN UTAH ABOVE 5000
FEET. MANY OF THE VALLEY AREAS WILL RECEIVE THE FIRST SNOWFALL OF
THE SEASON WITH THIS STORM TOMORROW. SEE THE LATEST WINTER WEATHER
STATEMENT FOR INFORMATION ON WARNINGS...ADVISORIES...AND FORECAST
SNOWFALL AMOUNTS.

STRONG GUSTY WINDS CAN BE EXPECTED ACROSS WESTERN AND PORTIONS OF
NORTHERN UTAH TUESDAY AFTERNOON AND AGAIN WEDNESDAY BEHIND THE
COLD FRONT. THESE WINDS WILL LIKELY BE STRONG ENOUGH TO AFFECT
WIND SENSITIVE OPERATIONS. SEE THE LATEST NON PRECIPITATION
STATEMENT FOR INFORMATION ON ADVISORIES AND WATCHES.

THE CENTER OF THE STORM WILL STALL NEAR THE FOUR CORNERS REGION
TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD PRECIPITATION WILL
LIKELY CONTINUE ACROSS PORTIONS OF NORTHERN AND EAST CENTRAL UTAH
THROUGH WEDNESDAY. SIGNIFICANT ADDITIONAL ACCUMULATIONS OF SNOW
ARE POSSIBLE...ESPECIALLY IN THE UINTA MOUNTAINS.

IN ADDITION TO THE SNOW...MUCH COLDER TEMPERATURES WILL FOLLOW
THE COLD FRONT. ALL BUT THE LOWEST VALLEYS OF FAR SOUTHERN UTAH
WILL BE BELOW FREEZING TUESDAY NIGHT THROUGH THURSDAY
NIGHT...EFFECTIVELY ENDING THE GROWING SEASON FOR SPOTTY LOCATIONS
WHICH HAVE YET TO RECEIVE A HARD FREEZE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

High Wind Warnings in Utah, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.